Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 310, Number 2
HTML articles powered by AMS MathViewer

Monotone reducibility over the Cantor space
Randall Dougherty PDF
Trans. Amer. Math. Soc. 310 (1988), 433-484
Groups acting on affine algebras
Daniel R. Farkas PDF
Trans. Amer. Math. Soc. 310 (1988), 485-497
Finite basis theorems for relatively congruence-distributive quasivarieties
Don Pigozzi PDF
Trans. Amer. Math. Soc. 310 (1988), 499-533
The $q$-Selberg polynomials for $n=2$
Kevin W. J. Kadell PDF
Trans. Amer. Math. Soc. 310 (1988), 535-553
Differential delay equations that have periodic solutions of long period
Steven A. Chapin PDF
Trans. Amer. Math. Soc. 310 (1988), 555-566
Factoring operators satisfying $p$-estimates
Stan Byrd PDF
Trans. Amer. Math. Soc. 310 (1988), 567-582
The resolvent parametrix of the general elliptic linear differential operator: a closed form for the intrinsic symbol
S. A. Fulling and G. Kennedy PDF
Trans. Amer. Math. Soc. 310 (1988), 583-617
Cobordism classes of manifolds with category four
Harpreet Singh PDF
Trans. Amer. Math. Soc. 310 (1988), 619-628
The classifying topos of a continuous groupoid. I
Ieke Moerdijk PDF
Trans. Amer. Math. Soc. 310 (1988), 629-668
Decidability and invariant classes for degree structures
Manuel Lerman and Richard A. Shore PDF
Trans. Amer. Math. Soc. 310 (1988), 669-692
Markov-Duffin-Schaeffer inequality for polynomials with a circular majorant
Q. I. Rahman and G. Schmeisser PDF
Trans. Amer. Math. Soc. 310 (1988), 693-702
On inductive limits of certain $C^ *$-algebras of the form $C(X)\otimes F$
Cornel Pasnicu PDF
Trans. Amer. Math. Soc. 310 (1988), 703-714
On James’ type spaces
Abderrazzak Sersouri PDF
Trans. Amer. Math. Soc. 310 (1988), 715-745
Ordinal rankings on measures annihilating thin sets
Alexander S. Kechris and Russell Lyons PDF
Trans. Amer. Math. Soc. 310 (1988), 747-758
Electrophoretic traveling waves
P. C. Fife, O. A. Palusinski and Y. Su PDF
Trans. Amer. Math. Soc. 310 (1988), 759-780
The continuation theory for Morse decompositions and connection matrices
Robert D. Franzosa PDF
Trans. Amer. Math. Soc. 310 (1988), 781-803
Generalizations of Cauchy’s summation theorem for Schur functions
G. E. Andrews, I. P. Goulden and D. M. Jackson PDF
Trans. Amer. Math. Soc. 310 (1988), 805-820
Multilinear convolutions defined by measures on spheres
Daniel M. Oberlin PDF
Trans. Amer. Math. Soc. 310 (1988), 821-835
Approximation properties for orderings on $*$-fields
Thomas C. Craven PDF
Trans. Amer. Math. Soc. 310 (1988), 837-850
Errata to: “Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees” [Trans. Amer. Math. Soc. 298 (1986), no. 2, 497–514; MR0860377 (87j:03060)]
C. J. Ash PDF
Trans. Amer. Math. Soc. 310 (1988), 851